The most common "side effect" that I have seen in my practice (and is not really a side effect at all) is irregular periods. Many women have been on birth control pills for several years before deciding to go with the tubal, and the birth control pills have been keeping the periods light and regular. After the surgery the women stop taking the pill and their periods become irregular and/or heavy. In fact, I often have patients resume using the pill even though the tubes are tied I'm sure that you will hear from lots of ladies in the forum about their own experiences, too.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.